# SDR N6WA2022011401

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N554GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10297
- Aircraft time: 29,538 hours, 20,578 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSLAGE TO VERTICAL STAB DRAG ANGLE IS CRACKED. REPAIR LH AFT DRAG ANGLE IAW CRJ 700 SRM 51-42-10, INSTALLED FILLER AND DOUBLER FOR LH AFT VERTICAL STAB DRAG ANGLE IAW CRJ 700 SRM 55-31-00.
